Robust Kalman filtering for discrete-time Markovian jump systems with parameter uncertainty
Mahmoud, Magdi S and Ismail, Abdulla and Shi, Peng (2004) Robust Kalman filtering for discrete-time Markovian jump systems with parameter uncertainty. Journal of Computational and Applied Mathematics, 169 (1). pp. 53-69. ISSN 0377-0427Full text for this resource is not available from the Research Repository.
In this paper, we examine the problem of robust Kalman filtering for a class of linear uncertain discrete-time systems with Markovian jump parameters. The underlying system is subjected to norm-bounded time-varying uncertainties in the state and measurement equations. First, stochastic quadratic stability of the system is studied. Then a linear state estimator is constructed such that the estimation error covariance is guaranteed to lie within certain bound for all admissible uncertainties. The solution is given in terms of two coupled algebraic Riccati equations.
|Uncontrolled Keywords:||ResPubID18896, Discrete-time system, Kalman filtering, Markovian jump parameter, stochastic stability, uncertainty|
|Subjects:||Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0103 Numerical and Computational Mathematics
|Date Deposited:||30 May 2011 06:55|
|Last Modified:||24 Mar 2015 04:45|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||46 - View on Scopus|
Repository staff only